# SDR QXEA0100249

- Difficulty date: March 6, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 38,714 hours, 49,443 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: JA010001
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- NR 1 COFFEE POT CIRCUIT BREAKER POPPED.  F/A REPORTED SLIGHT ELECTRICAL SMELL.  REMOVED AND REPLACED NR 1 COFFEE POT.  RESET CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
